# SDR 97ZZZM1120

- Difficulty date: October 2, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N874TA
- Make and model: Doug DC-6A
- Aircraft serial: 44641
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Bs 178
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIVETS POPPED AT SKIN LAP 7 FOOT O'CLOCK POSITION STATION 178.  REPLACED POPPED RIVETS.  CUTOUT DAMAGED SKIN AND REPAIRED.  (M)
